When I eat anything with sugar in it makes me anxious. I am trying to hang in there but it is tough.. I am on 20 mg and also on .25 mg of Alprasolam which I can take 1 or two up to three times a day. Will day ten be better?
Hi, it is quite 'normal' to feel unsettled and have mood changes during the 4 week induction period when starting Citalopram. You may experience periods of anxiety, low mood, depression, etc. If you feel particularly bad you must contact your doctor, don't suffer in silence. Hopefully in a couple of weeks you will be feeling significantly better. In the meantime try to cut out sugar as much as possible from your diet.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started suboxone yesterday, I felt bad yesterday and today Im still tired and in pain . will this?
Posted 4 Sep 2009 • 2 answers
Posted 28 Apr 2015 • 1 answer
Posted 11 Mar 2016 • 3 answers
Posted 14 Jan 2018 • 2 answers
Posted 11 days ago • 0 answers